# SDR AALA201712229023

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CUT ON SEAL PLATE OFFWING ESCAPE SLIDE LEFT HAND SIDE ON LOWER FUSELAGE. REPLACED SEAL PLATE OFFWING ESCAPE SLIDE LEFT HAND SIDE PER AMM 53-35-11-400-001-A.
